Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On a theorem of Herstein


Author: Eugene Schenkman
Journal: Proc. Amer. Math. Soc. 10 (1959), 236-238
MSC: Primary 16.00; Secondary 17.00
DOI: https://doi.org/10.1090/S0002-9939-1959-0106925-5
MathSciNet review: 0106925
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Willard E. Baxter, Lie simplicity of a special class of associative ring, Proc. Amer. Math. Soc. vol. 7 (1956) pp. 855-863. MR 0082481 (18:557b)
  • [2] I. N. Herstein, On the Lie and Jordan rings of a simple associative ring, Amer. J. Math. vol. 77 (1955) pp. 279-285. MR 0067871 (16:789e)
  • [3] -, On the Lie ring of a division ring, Ann. of Math. vol. 60 (1954) pp. 571-575. MR 0064028 (16:214b)
  • [4] -, The Lie ring of a simple associative ring, Duke Math. J. vol. 22 (1955) pp. 471-476. MR 0074394 (17:577d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.00, 17.00

Retrieve articles in all journals with MSC: 16.00, 17.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0106925-5
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society